# SDR AALA2019031549024

- Difficulty date: February 20, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063900000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD GALLEY FLOOR PANEL 231EF WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006,  AND IRM 9701,  REV I.
